American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 65 found      Go to page: 1 2 3

[1] José A. Gálvez and Pablo Mira. Geometric PDEs in the presence of isolated singularities. Contemporary Mathematics 570 (2012) 1-24.
Book volume table of contents
View Article: PDF

[2] Benjamin Schmidt. Spherical points in Riemannian manifolds. Proc. Amer. Math. Soc. 139 (2011) 305-308. MR 2729092.
Abstract, references, and article information
View Article: PDF

[3] Michael Bolt. A global characterization of tubed surfaces in $\mathbb {C}^2$. Proc. Amer. Math. Soc. 138 (2010) 2771-2777. MR 2644891.
Abstract, references, and article information
View Article: PDF

[4] Gui-Qiang Chen, Marshall Slemrod and Dehua Wang. Weak continuity of the Gauss-Codazzi-Ricci system for isometric embedding. Proc. Amer. Math. Soc. 138 (2010) 1843-1852. MR 2587469.
Abstract, references, and article information
View Article: PDF

[5] A. Barros and P. Sousa. Compact graphs over a sphere of constant second order mean curvature. Proc. Amer. Math. Soc. 137 (2009) 3105-3114. MR 2506469.
Abstract, references, and article information
View Article: PDF

[6] S. Buyalo and V. Schroeder. Hyperbolic dimension of metric spaces. St. Petersburg Math. J. 19 (2008) 67-76. MR 2319511.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Juan A. Aledo, Rosa M. B. Chaves and José A. Gálvez. The Cauchy problem for improper affine spheres and the Hessian one equation. Trans. Amer. Math. Soc. 359 (2007) 4183-4208. MR 2309181.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Alexander Nabutovsky and Regina Rotman. Lengths of geodesics between two points on a Riemannian manifold. Electron. Res. Announc. Amer. Math. Soc. 13 (2007) 13-20. MR 2285762.
Abstract, references, and article information
View Article: PDF

[9] Jean-Marc Schlenker. Small deformations of polygons and polyhedra. Trans. Amer. Math. Soc. 359 (2007) 2155-2189. MR 2276616.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Qing Han and Jia-Xing Hong. Complete negatively curved surfaces. Math. Surveys Monogr. 130 (2006) 191-224.
Book volume table of contents
View Article: PDF

[11] Qing Han and Jia-Xing Hong. Nonpositive Gauss curvature. Math. Surveys Monogr. 130 (2006) 109-141.
Book volume table of contents
View Article: PDF

[12] Qing Han and Jia-Xing Hong. Boundary value problems. Math. Surveys Monogr. 130 (2006) 225-247.
Book volume table of contents
View Article: PDF

[13] Qing Han and Jia-Xing Hong. Basic equations. Math. Surveys Monogr. 130 (2006) 45-53.
Book volume table of contents
View Article: PDF

[14] Qing Han and Jia-Xing Hong. Fundamental theorems. Math. Surveys Monogr. 130 (2006) 3-31.
Book volume table of contents
View Article: PDF

[15] Qing Han and Jia-Xing Hong. Surfaces in low dimensional Euclidean spaces. Math. Surveys Monogr. 130 (2006) 33-42.
Book volume table of contents
View Article: PDF

[16] Qing Han and Jia-Xing Hong. Isometric Embedding of Riemannian Manifolds in Euclidean Spaces. Math. Surveys Monogr. 130 (2006) MR MR2261749.
Book volume table of contents

[17] Qing Han and Jia-Xing Hong. Gauss curvature changing sign cleanly. Math. Surveys Monogr. 130 (2006) 71-86.
Book volume table of contents
View Article: PDF

[18] Qing Han and Jia-Xing Hong. The Weyl problem. Math. Surveys Monogr. 130 (2006) 167-189.
Book volume table of contents
View Article: PDF

[19] Qing Han and Jia-Xing Hong. Nonzero Gauss curvature. Math. Surveys Monogr. 130 (2006) 55-70.
Book volume table of contents
View Article: PDF

[20] Qing Han and Jia-Xing Hong. Nonnegative Gauss curvature. Math. Surveys Monogr. 130 (2006) 87-108.
Book volume table of contents
View Article: PDF

[21] Qing Han and Jia-Xing Hong. Deformation of surfaces. Math. Surveys Monogr. 130 (2006) 145-165.
Book volume table of contents
View Article: PDF

[22] Yu. Burago. Bi-Lipschitz-equivalent Aleksandrov surfaces, II. St. Petersburg Math. J. 16 (2005) 943-960. MR 2117448.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] A. Belen'kii and Yu. Burago. Bi-Lipschitz-equivalent Aleksandrov surfaces, I. St. Petersburg Math. J. 16 (2005) 627-638. MR 2090849.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Mohammad Ghomi. Nonexistence of skew loops on ellipsoids. Proc. Amer. Math. Soc. 133 (2005) 3687-3690. MR 2163608.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Dimitrios E. Kalikakis. Saddle surfaces in singular spaces. Trans. Amer. Math. Soc. 357 (2005) 2829-2841. MR 2139929.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] A. Eremenko. Metrics of positive curvature with conic singularities on the sphere. Proc. Amer. Math. Soc. 132 (2004) 3349-3355. MR 2073312.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Jin Lu. On the average curvature of a convex curve in a surface of nonpositive Gaussian curvature. Proc. Amer. Math. Soc. 130 (2002) 3693-3699. MR 1920050.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Chien-Hsiung Chen. Warped products of metric spaces of curvature bounded from above. Trans. Amer. Math. Soc. 351 (1999) 4727-4740. MR 1466944.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Nobuhiro Innami. Volume, surface area and inward injectivity radius. Proc. Amer. Math. Soc. 127 (1999) 3049-3055. MR 1605968.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Ma Xi-Nan. A necessary condition of solvability for the capillarity boundary of Monge-Ampere equations in two dimensions. Proc. Amer. Math. Soc. 127 (1999) 763-769. MR 1487323.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 65 found      Go to page: 1 2 3